# SDR UPS08M52030

- Difficulty date: February 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING FIXED L/E LOWER SURFACE ABOVE NR 1 ENGINE PYLON O/B SIDE AT APPROXIMATELY STA XORS 299 FOUND SCRATCH MARKS AS MARKED.  DAMAGE SKIN REMOVED PER SRM 51-31-01V.2R.40.  NEW SKIN FAB PER BOEING DRAWING ARB2363 USING MATL 7075T6-0.090".  NEW SKIN HOLES PICKED UP PER SRM 51-31 -01V.2R.40.  NEW SKIN PROTECTED PER SRM 51-21-01V.2R.40.  NEW SKIN INSTALLED PER SRM 51-31-01V.2R.40.  LEAK CHECK CARRIED OUT IAW AMM 36-00-04 REV 53, "NO LEAK".
